Pain in lips after juvederm, it is possible that this is infection?

I got pain in my lips after ingection made from a is big black bruise and pain I can not tolelate for 4 days .it is possible that this is infection?

Doctor Answers 2

Severe Pain in Lips and Black Bruising Anytime After Lip Injections is a Medical Emergency

Hi Veronica,

Persistant pain in your lips and big black bruising for 4 days after Juvederm injection of your lips may represent vascular compromise.  You should immediately see your injecting physician or someone who is an expert injector, do not wait any longer!!!  Good luck and be well.

Dr. P

Encino Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

16311 Ventura Blvd
Encino, CA 91436

Lip pain after Juvederm injections.

Thank you for your question. Intense pain to the injection site is not common. Contact your injector and discuss your concern. 


Martin Jugenburg, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 298 reviews

100 Front St West
Toronto , ON M5J 1E3

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.